Deakin University
Browse

File(s) under permanent embargo

A generalization of a theorem of Arrow, Barankin and Blackwell to a nonconvex case

journal contribution
posted on 2016-05-03, 00:00 authored by N Kasimbeyli, R Kasimbeyli, Musa MammadovMusa Mammadov
© 2016 Taylor & Francis. The paper presents a generalization of a known density theorem of Arrow, Barankin, and Blackwell for properly efficient points defined as support points of sets with respect to monotonically increasing sublinear functions. This result is shown to hold for nonconvex sets of a partially ordered reflexive Banach space.

History

Journal

Optimization

Volume

65

Pagination

937-945

Location

London, Eng.

ISSN

0233-1934

eISSN

1029-4945

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

5

Publisher

TAYLOR & FRANCIS LTD